MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+PRO, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the ventilator provided an alarm indicating higher peep (positive end expiratory pressure) than set and that its exhaled tidal volume (vte) levels were low.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the device was not returned to ventec for evaluation.The device was evaluated by an authorized service provider (asp) where the reported issue of it displaying the high peep (positive end expiratory pressure) alarm was initially confirmed, however, after subsequent testing of the device it could no longer be duplicated.During the evaluation, the asp did observe that the device's exhaled tidal volume (vte) levels were low.The asp replaced the internal flow transducer (ift) to resolve the reported issue.Replacement of the ift would also resolve any intermittent peep related issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
2603 s goyer rd
kokomo IN 46902
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key25325949
Report Number3013095415-2026-00351
Device Sequence Number9842965
Product Code CBK
UDI-Device Identifier00850018761154
UDI-Public(01)00850018761154(11)200609
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+PRO, ENGLISH
Device Catalogue NumberPRT-01185-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown